RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2018, Volume 4, Issue 1, Pages 381–398 (Mi ejm11)  

Canonical and log canonical thresholds of Fano complete intersections

Aleksandr V. Pukhlikov

Department of Mathematical Sciences, Faculty of Science and Engineering, The University of Liverpool, Peach Street, Mathematics Building, Liverpool L69 7ZL, England, UK

Funding Agency
Various technical points, related to the constructions of the present paper, were discussed by the author in his talks given in 20092016 at Steklov Mathematical Institute. The author thanks the members of Divisions of Algebraic Geometry and of Algebra and Number Theory for the interest to his work. The author also thanks his colleagues in the Algebraic Geometry research group at the University of Liverpool for the creative atmosphere and general support.


DOI: https://doi.org/10.1007/s40879-017-0152-6


Bibliographic databases:

Received: 13.01.2017
Accepted:09.05.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ejm11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019